# SDR DALA2015121007490

- Difficulty date: December 9, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 70,338 hours, 54,173 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spacer
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CORROSION POINTS ON AFTER CARGO COMPARTMENT LOWER DOOR JAMB SPACER.  SPACER WAS REPLACED IAW SRM 53-05, FIG 123, 51-30-5, 51-10-3 PAR 14, 21 AND 38.
